Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

<jats:p>Ball and Donnelly (1987) announced a result giving circumstances in which there is positive or negative correlation between the death times in a non-linear, Markovian death process. A proof is provided here, based on results concerning the distribution of optional random variables in terms of their conditional intensities.</jats:p>

Original publication

DOI

10.2307/1427505

Type

Journal article

Journal

Advances in Applied Probability

Publisher

Cambridge University Press (CUP)

Publication Date

03/1993

Volume

25

Pages

255 - 260